Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

A note on a selection theorem


Author: E. Michael
Journal: Proc. Amer. Math. Soc. 99 (1987), 575-576
MSC: Primary 54C65; Secondary 54D05
DOI: https://doi.org/10.1090/S0002-9939-1987-0875402-3
MathSciNet review: 875402
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: A recent selection theorem of O. N. Kolesnikov is generalized and its proof is simplified.


References [Enhancements On Off] (What's this?)

  • [1] O. N. Kolesnikov, Sections on set-valued mappings, Vestnik Moskov. Univ. Ser. I Mat. Mekh. 1984, no. 2, 21-24 (= Moscow Univ. Math. Bull. 39 (1984), no. 2, 27-31). MR 741155 (85i:54019)
  • [2] E. Michael, Continuous selections and countable sets, Fund. Math. 111 (1981), 1-10. MR 607914 (82h:54025)
  • [3] S. Willard, General topology, Addison-Wesley, Reading, Mass., 1970. MR 0264581 (41:9173)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54C65, 54D05

Retrieve articles in all journals with MSC: 54C65, 54D05


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1987-0875402-3
Keywords: Continuous selections, locally pathwise connected, locally contractible
Article copyright: © Copyright 1987 American Mathematical Society

American Mathematical Society